# SDR VNAA0004016

- Difficulty date: April 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 11,498 hours, 10,389 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3170 · Automatic Data
- Part: Computer
- Part number: 7013348913
- Part serial: 95040352
- Condition: Failed
- Location: Right
- Part time: 12,129 hours, 10,981 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AS FLIGHT 4055 WAS CLIMBING, THE CREW RECEIVED A RIGHT HAND FUEL QUANTITY LOW CAS MESSAGE.  THE CREW CONSULTED AND FOLLOWED THE PROCEDURES IN THE QUICK REFERENCE HANDBOOK.  THE CAS MESSAGE DID NOT EXTINGUISH, SO THE CREW CONFERRED WITH MAINTENANCE CONTROL AND WERE INSTRUCTED TO RETURN TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND DATA ACQUISITION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-42-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
